首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Ambiguity of ω-Languages of Turing Machines
  • 本地全文:下载
  • 作者:Olivier Finkel
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2014
  • 卷号:10
  • 期号:3
  • 页码:1
  • DOI:10.2168/LMCS-10(3:12)2014
  • 出版社:Technical University of Braunschweig
  • 摘要:An {\omega}-language is a set of infinite words over a finite alphabet X. We consider the class of recursive {\omega}-languages, i.e. the class of {\omega}-languages accepted by Turing machines with a Büchi acceptance condition, which is also the class {\Sigma}11 of (effective) analytic subsets of X{\omega} for some finite alphabet X. We investigate here the notion of ambiguity for recursive {\omega}-languages with regard to acceptance by Büchi Turing machines. We first present in detail essentials on the literature on {\omega}-languages accepted by Turing Machines. Then we give a complete and broad view on the notion of ambiguity and unambiguity of Büchi Turing machines and of the {\omega}-languages they accept. To obtain our new results, we make use of results and methods of effective descriptive set theory.
  • 其他关键词:Automata and formal languages; infinite words; Turing machines; B¨uchi transition systems; ambiguity; degrees of ambiguity; logic in computer science; effective descriptive set theory; models of set theory.
国家哲学社会科学文献中心版权所有